MathSciNet Relay Station
MathSciNet bibliographic data
MR1870954 35Q35 (35D05 35Q30 35Q72 76D03)
San Martín, Jorge Alonso; Starovoitov, Victor; Tucsnak, Marius Global weak solutions for the two-dimensional motion of several rigid bodies in an incompressible viscous fluid. Arch. Ration. Mech. Anal. 161 (2002), no. 2, 113–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement